MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Eye Pain (4467); Swelling/ Edema (4577)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post procedure with the subject flow diverter stent on (b)(6) 2023 patient developed 'moderate headache' following the procedure, which was as resolved with pain medication.The rationale for relationship to the study device was inferred as, 'flow diverter placement could cause headache'.The headache was reported to be possibly related to the study procedure, the study device, disease under study and underlying condition or disease.The 'headache' was resolved on (b)(6) 2023.It was also reported that two days post procedure with the subject flow diverter stent on (b)(6) 2023 the patients left eye became swollen and moderately painful, patient was put on two week course of dexamethasone medication.The swelling and pain in the left eye was reported to be possibly related to the study procedure and the study device.The rationale for relationship to the study device was inferred as possible venous congestion in orbit from mass effect from aneurysm as it thromboses.The swelling and pain in the left eye resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
The subject device is implanted inside the patient's vasculature.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the procedure date was 04 jan 2023.The study device was implanted successfully to treat intracranial aneurysm in the left internal carotid artery-clinoid (c5 segment).There was no surgical delay or device deficiencies noted.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient inflammation¿ and ¿patient headache serious¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
It was reported that post procedure with the subject flow diverter stent on 4-jan- 2023 patient developed 'moderate headache' following the procedure, which was as resolved with pain medication.The rationale for relationship to the study device was inferred as, 'flow diverter placement could cause headache'.The headache was reported to be possibly related to the study procedure, the study device, disease under study and underlying condition or disease.The 'headache' was resolved on 26-jan-2023.It was also reported that two days post procedure with the subject flow diverter stent on 6-jan-2023 the patients left eye became swollen and moderately painful, patient was put on two week course of dexamethasone medication.The swelling and pain in the left eye was reported to be possibly related to the study procedure and the study device.The rationale for relationship to the study device was inferred as possible venous congestion in orbit from mass effect from aneurysm as it thromboses.The swelling and pain in the left eye resolved on 24-jan-2023.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16475544
Report Number3008881809-2023-00105
Device Sequence Number7448106
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Device Lot Number22911878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight46 KG
Patient EthnicityNon Hispanic
Patient RaceWhite